# SDR FDEA202203120487

- Difficulty date: March 12, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 88,839 hours, 20,854 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: 862102
- Part serial: 432
- Condition: Failed
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PASSING 9000 FEET ON CLIMB OUT, WHILE ACCELERATING,  LEVEL 2 SLAT DISAG. ALERT. COMPLIED WITH QRH. ALERT  WAS SPURIOUS AND WENT OUT PRIOR TO CRUISE ALTITUDE.  ALERT RETURNED ON DESCENT CAUSING SPURIOUS  AIRSPEEDS ON APPROACH. COMPLIED WITH QRH, PERFORMED  A FLAPS 28/RET LANDING.  SHGN 12MAR22 15:04   SYD U  T/S PER FIM: 31-71-07-00. NO FAULTS NOTED ON PROX  UNIT. OPERATED SLATS PER AMM: 27-80-00-2 AND ALL  FOUND NML. WORK IN PROGRESS. REPLACED 4B SLAT POSITION SENSOR PER AMM 27-84-03-4, OPS CHECK C/OUT OK. FCC 1 & 2 RTS PASSED PER AMM 22-00-00-5. A/C OK FOR SVC.
